# SDR AALA20160304008

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 18,873 hours, 7,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STATION 540, LBL 0 - 18, INSTALLED NEW SUPPORT AT LT STATION 540, LBL 0 - 18, IAW SRM 51-10-02 & 51-40-02.  ACFT IN BASE MX.
